# SDR DALA12003700865

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 77,405 hours, 74,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 658 L27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT MAINTENANCE CHECK, DENT WAS FOUND ON THE FUSELAGE SKIN AT BS 658 BELOW L27L.  DENT REMOVED BY TRIMMING AND REPAIR DOUBLER INSTALLED ER/A 505016-14.
